Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Gastric problems and sweaty palms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   DR. XXXXXXXX here
Doctor :   please proceed with your health query
User :   hi, from the last 2 days im having this gas problem and my palms are sweating
User :   feeling weak and little giddiness
Doctor :   please describe your symptoms in detail
User :   actually im feeling uneasy from the last 2 days, feeling like vomiting and having gas, and palms are sweating.
Doctor :   please provide your age, gender, height, weight, details of past medical illness and treatment if any.
Doctor :   have you a any alteration in diet or sleeping pattern before you started having these symptoms?
Doctor :   are you on any medications at present?
User :   no diet change, stopped medication 2 days before as indicated by the doctor
Doctor :   is there burning sensation in chest, upper stomach discomfort, problem with passing stools, belching, burping, flatulence associated?
User :   presently having medication for anexity
Doctor :   what medications were you put on? could you tell their names and dosage?
User :   INDERAL 10* AND TRYPTOMER which i stopped 2 days before as indicated by doctor
Doctor :   is there burning sensation in chest, upper stomach discomfort, problem with passing stools, belching, burping, flatulence associated at present?
User :   for anexity : venpower 50,zulpride 50, XXXXXXXX cr 12.5
Doctor :   is there palpitation (increased heart beat) and sweating associated?
User :   feeling discomfort, problem for passing stool, burping after water intake,
User :   no but palms are sweating
Doctor :   is there breathing trouble associated? is there headache, or neck discomfort associated?
Doctor :   i would recommend you to go ahead with a BP measurement immediately to see if BP is raised. Inderal is usually given to get BP under control
Doctor :   Tryptomer is to control anxiety better
User :   but the doctor advised to stop Inderal
Doctor :   for now take Prilosec tablets once daily before food in morning
User :   ok
Doctor :   it should actually be stopped after making sure that BP is under control, and drug shoul dbe slowly tapered down in dosage
Doctor :   to see if BP is controlled even with low dosage
Doctor :   and then stopped
Doctor :   please get a BP check done first to rule out raised BP as cause for your symptoms
User :   am i having some serious problem now?
Doctor :   get started on the medication as suggested above for relief from gastric symptoms
Doctor :   I cannot comment on it until I have your BP readings. raised BP could be cause for the symptoms since your symptoms started immediately after stopping the two medications
Doctor :   hence getting a check done will help in finding the cause. If BP is found to be normal, then gastritis would be teh issue which can be controlled with medications and diet
User :   ok but does plams sweat due to gas
Doctor :   if BP is found to be raised, then you might need to go back on the medications that were stopped
Doctor :   no plams do not sweat due to gas, which is why I suspect it to be due to raised BP
Doctor :   *palms
Doctor :   after stopping the Inderal
User :   but when i was having this problem the doctor advised to stop the medications
Doctor :   did your symptoms start before stopping the medications or after stopping them?
Doctor :   and have they gone worse after stopping on the medications?
User :   before stopping the medications
Doctor :   have the symptoms gone worse after stopping on the medications? or have they become better?
User :   it is worse
Doctor :   then it indicates need to have a check done again since they have gone worse
User :   ok thanks
Doctor :   is there anything else you would like to ask me?
User :   no
Doctor :   thanks for consulting me. bye for now.
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor